# SDR MALA090115

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 4,404 hours, 3,218 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING THE LANDING GEAR ON DEPARTURE, A GEAR DISAGREE MESSAGE ON EICAS WARNING CYCLING ON/OFF 3 TIMES AND REMAINED ON UNTIL LANDING GEAR WAS SHOWING ALL 3 GEAR DOWN AND LOCKED, RETURNED TO DEPARTURE.  NOSE GEAR WAS NOT SHOWING FULLY RETRACTED.  ENTERED DMR MXC 4103, DEFERRED IAW MEL 32-30-1.  ADJUSTED NLG UPLOCK PROX SENSOR PX22.
